MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ24.5
Model Number 04.01.0209
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary shoulder surgery on (b)(6) 2022.On (b)(6) 2025, the patient came in due to an infection and the pathogen is unknown.The baseplate was left in place.New screws and a new glenosphere were implanted, while the humeral component was from a competitor.The surgery was completed successfully (emdr (b)(4).Presently, on (b)(6) 2026, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the glenosphere to a same size glenosphere.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 february 2026.Lot 2403486: (b)(4) items manufactured and released on 27-may-2024.Expiration date: 2029-05-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 42XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454890
Report Number3005180920-2026-00110
Device Sequence Number9968733
Product Code HSD
UDI-Device Identifier07630040728089
UDI-Public07630040728089
Combination Product (Y/N)N
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0209
Device Lot Number2403486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight107 KG
Patient RaceWhite